# SDR VNAA202311280005

- Difficulty date: November 8, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS AND DENTS ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 65.5.  NICKS ON LOWER SKIN OF LH INBOARD FLAP FLS 42.00 TO FLS 65.5 WERE BLENDED OUT PER CRJ900 SRM 51-12-00-001-001-A01 AND WERE EVALUATED WITHIN LIMITS PER CRJ900 SRM 57-52-01-101-001-A01 AND SKIN SECTION WITH DENTS AND NICKS BTW FLS15 TO FLS42 WAS REPAIRED PER CRJ900 SRM 57-52-01-201-005-A01
